# SDR 98FDEA00740

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- System (JASC): 2710 · Aileron Control System
- Part: Disagree Light
- Condition: Activated
- Location: Aileron
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

98-298 - AILERON DEFLECTION DISAGREE ALERT AT SLAT RETRACT.  ALERT DISAPPEAR FOR 1 MIN THEN RETURN ON THE CONFIG PG NO AILERON DEFLECTION SHOW ON CLEAN WING.  A/C DEFER PER MEL 27-2 METHOD A.
